Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 43, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2012, 3:17 PM EDT for Clinch County, Ware County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 3:17 PM EDT (19:17 UTC)
- Expired
- May 6, 2012, 3:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clinch County, GA, Ware County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201 WUUS52 KJAX 061917 SVRJAX GAC065-299-061945- /O.NEW.KJAX.SV.W.0043.120506T1917Z-120506T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 317 PM EDT SUN MAY 6 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA SOUTHEASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA * UNTIL 345 PM EDT * AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN CLINCH COUNTY...OR 7 MILES EAST OF FARGO...AND MOVING SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3075 8231 3059 8237 3066 8255 3077 8249 TIME...MOT...LOC 1917Z 293DEG 9KT 3068 8243 $$ PRESNALL
2 follow-up statements
473 WWUS52 KJAX 061932 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 332 PM EDT SUN MAY 6 2012 GAC065-299-061945- /O.CON.KJAX.SV.W.0043.000000T0000Z-120506T1945Z/ WARE GA-CLINCH GA- 332 PM EDT SUN MAY 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTHEASTERN CLINCH AND SOUTHERN WARE COUNTIES... AT 333 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHERN WARE COUNTY...OR 10 MILES EAST OF FARGO...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3070 8233 3059 8237 3066 8255 3073 8251 TIME...MOT...LOC 1933Z 293DEG 9KT 3066 8239 $$ PRESNALL
010 WWUS52 KJAX 061941 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 341 PM EDT SUN MAY 6 2012 GAC065-299-061952- /O.EXP.KJAX.SV.W.0043.000000T0000Z-120506T1945Z/ WARE GA-CLINCH GA- 341 PM EDT SUN MAY 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINCH AND SOUTHERN WARE COUNTIES WILL EXPIRE AT 345 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3070 8233 3059 8237 3066 8255 3073 8251 TIME...MOT...LOC 1942Z 293DEG 9KT 3065 8237 $$ PRESNALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:51 PM EDT, 26 minutes earlier.
Area forecast discussion, May 6, 2:51 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 PM EDT SUN MAY 6 2012 ...SLIGHT RISK OF SEVERE STORMS THROUGH THE EVENING HOURS... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON...SCATTERED STRONG STORMS WILL CONTINUE TO DEVELOP ALONG THE FRONTAL BOUNDARY ACRS SE GA AND NEAR THE FL/GA BORDER AND DRIFT SLOWLY TOWARDS THE E/SE AT 10 MPH. SOME OF STORMS MAY BECOME SEVERE WITH ISOLATED REPORTS OF LARGE HAIL AND DAMAGING WINDS POSSIBLE THROUGH SUNSET. MAX TEMPS HAVE SURGED WELL INTO THE LOWER/MID 90S SOUTH OF THE BOUNDARY WITH DEWPOINTS MIXING OUT INTO THE 50S...SO STILL ENOUGH DRY AIR LINGERING IN THE REGION TO KEEP MOST OF THE TSTM ACTIVITY SCATTERED IN NATURE. TONIGHT...SCATTERED TO NUMEROUS ACTIVITY ALONG THE BOUNDARY WILL CONTINUE THIS EVENING WITH STRONG TO SEVERE STORMS POSSIBLE THROUGH AT LEAST MIDNIGHT BEFORE LACK OF HEATING SHOULD LEAD TO JUST ISOLD/SCTD ACTIVITY AFTER MIDNIGHT ALONG THE BOUNDARY WHICH WILL REMAIN NEAR THE FL/GA BORDER. MILD OVERNIGHT LOWS IN THE 60S. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG TRAINING CELLS BUT WITH ONGOING DROUGHT NOT TOO MUCH CONCERN FOR WIDESPREAD FLOODING AT THIS JUNCTURE. MONDAY...NUMEROUS TO WIDESPREAD SHOWER/TSTM ACTIVITY SHOULD CONTINUE ALONG FRONTAL BOUNDARY AS MID/UPPER LEVEL LIFT COMBINE WITH ADDITIONAL MOISTURE SURGING INTO THE REGION ALONG WITH DIURNAL HEATING AND LOCAL SBRZ BOUNDARIES FIRING INTO THE AFTERNOON. THE ENHANCED BREEZY ONSHORE FLOW ALONG THE COAST AT E/NE 15 MPH WILL HELP WITH LOW LEVEL CONVERGENCE OVER THE LAND AREAS AND BOOST COVERAGE OF THUNDERSTORM ACTIVITY. MAX TEMPS WILL HOLD IN THE 80S WITH THE ABUNDANCE OF CLOUD COVER AND SHOWER ACTIVITY. A FEW STORMS WILL CONTINUE TO BE STRONG TO SEVERE WITH COOL TEMPS ALOFT AIDING IN POSSIBLE HAIL AND GUSTY WINDS. TUE/WED...GENERAL TROFINESS IN THE MID/UPPER LEVELS OF THE ATMOSPHERE AND COOLER MID LEVEL TEMPS WILL KEEP HIGH LEVELS OF INSTABILITY OVER THE REGION AND THIS COMBINED WITH DIURNAL HEATING AND OLD FRONTAL BOUNDARY MIXED WITH LOCAL SBRZ DEVELOPMENT SHOULD BE ENOUGH TO KICK OFF NUMEROUS SHOWERS AND TSTMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. MAX TEMPS WILL CONTINUE NEAR NORMAL IN THE 80S. .LONG TERM...THURSDAY THROUGH SUNDAY... FRONTAL PASSAGE AT THE SURFACE AND MID/UPPER LEVEL TROF PASSAGE ALOFT ON THURSDAY WILL REDUCE PCPN CHANCES TO ISOLD/SCTD THEN BECOMING MAINLY DRY AND COOLER WITH HIGHS IN THE LOWER TO MID 80S ON FRI/SAT...THEN A RETURN TO POSSIBLE SHOWERS/TSTMS ON SUNDAY AS MOISTURE RETURNS WITH THE ONSHORE FLOW. && .AVIATION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT THE JACKSONVILLE TERMINALS THIS AFTERNOON. ELSEWHERE...COVERAGE IS EXPECTED TO BE TOO LOW FOR ANY MENTION IN THE TAFS. BEST TIMING FOR THUNDERSTORMS IN JACKSONVILLE IS BETWEEN 21 AND 00Z. THE STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ACTIVITY WILL WIND DOWN THIS EVENING WITH PRIMARILY VFR CONDITIONS EXPECTED TONIGHT. HOWEVER...WE MAY SEE SOME MVFR CEILINGS AND VISIBILITIES IN PATCHY FOG AT GNV AND VQQ. WE HAVE HIGHER CONFIDENCE IN THUNDERSTORM ACTIVITY OCCURRING AT THE TERMINALS ON MONDAY...THUS WILL GO AHEAD AND INTRODUCE PROB30 GROUPS BEGINNING AROUND MID MORNING. && .MARINE... BACKDOOR FRONT HAS MOVED INTO THE GEORGIA WATERS AND WILL CONTINUE TO PRESS SOUTH THE REST OF THE AFTERNOON. WINDS WILL ABRUPTLY SWITCH TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS BEHIND THE FRONT. ONSHORE FLOW WILL THEN PERSIST THROUGH TUESDAY BEFORE TURNING BACK TO THE WEST TUESDAY NIGHT AS THE FRONT LIFTS BACK TO THE NORTH. SEAS WILL BUILD TO 3 TO 5 FEET ON MONDAY DUE TO LONG FETCH OF NORTHEAST WINDS. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 83 64 86 / 50 80 50 60 SSI 70 79 69 81 / 40 70 50 60 JAX 66 83 65 85 / 50 70 50 70 SGJ 69 81 67 83 / 30 60 50 60 GNV 64 86 64 87 / 20 70 70 70 OCF 65 88 65 87 / 10 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/
Hazardous weather outlook, May 6, 10:00 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN MAY 6 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN MAY 6 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...A CHANCE OF STRONG TO SEVERE STORMS TODAY THROUGH MONDAY... .DAY ONE...TODAY AND TONIGHT... PATCHY SMOKE FROM THE COUNTY LINE AND BALDWIN BAY WILDFIRES WILL CONTINUE TO DRIFT EAST ALONG THE I-10 CORRIDOR THROUGH BAKER...CHARLTON...DUVAL AND NASSAU COUNTIES INTO THE EARLY AFTERNOON HOURS. VISIBILITIES MAY BE REDUCED DOWNWIND OF THE WILDFIRE LOCATIONS. NUMEROUS TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TODAY. STORMS WILL FIRST DEVELOP ACROSS SOUTHEAST GEORGIA EARLY THIS AFTERNOON IN ADVANCE OF AN APPROACHING SURFACE FRONT. LATE THIS AFTERNOON AND EVENING...STORMS WILL EXPAND IN COVERAGE ALONG THE FRONT AND AS AN UPPER LEVEL DISTURBANCE TRAVERSES THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST AT 10 TO 15 MPH ALTHOUGH ERRATIC MOTION WILL BE POSSIBLE ALONG THE SEA BREEZE AND OTHER OUTFLOW BOUNDARIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... SOME STORMS COULD BE LOCALLY STRONG MONDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN CONVECTIVE HAZARD...AS WELL AS LOCALLY HEAVY RAINFALL. INCREASED ONSHORE WILL ELEVATE THE RISK OF RIP CURRENTS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. SPOTTER ACTIVATION MAY BE REQUESTED AGAIN ON MONDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, May 6, 2:25 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT SUN MAY 6 2012
FLZ024-GAZ166-061915-
COASTAL CAMDEN-NASSAU-
225 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 315 PM EDT...
AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER KINGS BAY BASE...MOVING SOUTHEAST
AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST.
MARYS...KINGS BAY BASE...CUMBERLAND ISLAND...DUNGENESS...FERNANDINA
BEACH AND AMELIA CITY THROUGH 315 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8142 3060 8144 3054 8143 3075 8163
3087 8148 3083 8142 3077 8145 3072 8144
3070 8142
TIME...MOT...LOC 1825Z 317DEG 13KT 3075 8148
HESSSpecial weather statement, May 6, 2:36 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 236 PM EDT SUN MAY 6 2012 GAZ150-163-164-061915- CHARLTON-CLINCH-WARE- 236 PM EDT SUN MAY 6 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WARE...SOUTHERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 315 PM EDT... AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 18 MILES WEST OF STEVEN FOSTER STATE PARK...OR 11 MILES NORTHWEST OF FARGO...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 315 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3083 8218 3059 8227 3076 8274 3093 8267 TIME...MOT...LOC 1837Z 288DEG 18KT 3082 8260 HESS
Special weather statement, May 6, 2:44 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT SUN MAY 6 2012
FLZ020-GAZ162-061930-
ECHOLS-HAMILTON-
244 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ECHOLS AND
NORTHERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 330 PM EDT...
AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES EAST OF STATENVILLE...MOVING SOUTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STATENVILLE AND NEEDMORE THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3084 8309 3068 8266 3054 8285 3068 8313
3070 8315 3076 8314
TIME...MOT...LOC 1845Z 324DEG 10KT 3069 8293
HESSSpecial weather statement, May 6, 2:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT SUN MAY 6 2012
GAZ163-061945-
CLINCH-
255 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT...
AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF DU PONT...OR 10 MILES
SOUTHEAST OF LAKELAND...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT THROUGH 345 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3109 8294 3092 8256 3073 8270 3073 8274
3079 8284 3081 8283 3084 8285 3086 8293
3089 8298 3103 8298
TIME...MOT...LOC 1856Z 303DEG 12KT 3096 8290
HESSSpecial weather statement, May 6, 2:57 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SUN MAY 6 2012
GAZ164-061945-
CHARLTON-
257 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...
AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF HOMELAND...OR 5 MILES
NORTH OF FOLKSTON...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND FOLKSTON
THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3082 8190 3083 8195 3078 8198 3079 8202
3077 8202 3088 8217 3103 8206 3095 8189
3091 8192 3090 8189
TIME...MOT...LOC 1858Z 303DEG 12KT 3090 8202
HESSSpecial weather statement, May 6, 3:13 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 PM EDT SUN MAY 6 2012 FLZ023-GAZ150-163-164-062000- BAKER-CHARLTON-CLINCH-WARE- 313 PM EDT SUN MAY 6 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT... AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 8 MILES EAST OF FARGO...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3072 8212 3049 8224 3063 8259 3080 8248 TIME...MOT...LOC 1913Z 293DEG 9KT 3068 8242 PRESNALL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:36 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
| May 6, 2:44 PM EDT | Special Weather Statement | JAX | Echols | 46 min |
| May 6, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 39 min |
| May 6, 2:55 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
| May 6, 2:57 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| May 6, 3:13 PM EDT | Special Weather Statement | JAX | Charlton | 47 min |
| May 6, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 40 min |
| May 6, 3:59 PM EDT | Special Weather Statement | JAX | Lanier | 46 min |
| May 6, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 10 min |
| May 6, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 27 min |
| May 6, 4:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 6, 4:22 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 23 min |
| May 6, 4:32 PM EDT | Special Weather Statement | JAX | Atkinson | 43 min |
| May 6, 5:05 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 12 min |
| May 6, 5:29 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| May 6, 5:42 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 33 min |
| May 6, 6:13 PM EDT | Special Weather Statement | JAX | Atkinson | 32 min |
| May 6, 7:01 PM EDT | Special Weather Statement | JAX | Clinch | 44 min |
| May 6, 7:04 PM EDT | Special Weather Statement | JAX | Wayne | 26 min |
| May 6, 7:19 PM EDT | Special Weather Statement | JAX | Bacon | 26 min |
| May 6, 7:45 PM EDT | Special Weather Statement | JAX | Pierce | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.